# SDR JIKA201910110901

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- Aircraft time: 31,411 hours, 37,093 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Part number: MS2524435
- Condition: Burned
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AMF FLT 1367 - ON DECENT INTO KLAS PILOT NOTICED A BURNING SMELL / ODOR COMING FROM THE RH ESSENTIAL CIRCUIT BREAKER PANEL. CREW CONTINUED WITH SAFEST COURSE OF ACTION AND LANDED IN KLAS WITHOUT ISSUES.   INSPECTED RH ESSENTIAL BUS AND FOUND R DUCT ANTI-ICE CIRCUIT BREAKER HAD BURNT CONTACTORS. REMOVED AND REPLACED CIRCUIT BREAKER WITH IAW AMM 20-00-00. PERFORMED OPERATIONAL CHECK IAW AMM 30-60-00.
